Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Schlenkerb

Acne.org BP is making me react badly after a month or two now?

Recommended Posts

So, I bought the whole shabang, a starter kit, in July. Unfortunately I have been waking up and going to bed at rough times so I wasn't a consistent user, and I only did it once a day usually because I wanted to start slow.. So I actually took a break from it for a few days and well I started using it again and then my face got miserable. Or rather, I got miserable. My face became red all over, extremely itchy(Very intensely itchy), and swollen at places. It's miserable to have this happen because not only do I look ridiculous but I feel like I am going to scratch my face off.. This has happened three times now because after that first time I tried it again a few days later... same thing... After a week or so and same thing. I had been using this stuff for about a month or two without problems and now it just happens after I take a small break? There were no problems like this before... So I am not going to use it anymore because either the product went bad or you guys know what happened maybe.

Anyway.. Discontinuing use of BP... It's killing me.

Edited by Schlenkerb

Share this post


Link to post
Share on other sites

From the FAQs:

Q: My skin looks absolutely terrible. It is peeling off, red, and I am miserable. What do I do?

A: You are either allergic to benzoyl peroxide, or you started too fast. 1-3% of people are allergic to benzoyl peroxide and experience swelling and/or crusting. If your skin swells up, discontinue use immediately. Most likely if you are experiencing severe dryness/redness, you simply started too fast. It takes a few days to a few weeks for your skin to become acquainted with benzoyl peroxide, and the redness/dryness should subside with time. Using a non-overdrying liquid cleanser can help preven this dryness as well. If you really can't stand the dryness, stop the Regimen completely, give your skin a few days to recover, and begin again with a much smaller dosage, only ramping up the dosage as you feel comfortable. But remember, you eventually need to use A LOT of benzoyl peroxide to achieve total clearing.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×